# SDR SWAA2015120746816

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 27,288 hours, 16,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER CRACKED AT THE AFT SIDE OF THE EXTERNAL POWER DOOR NR 114R CUT OUT.  REPAIRED SKIN IAW SRM.
